Pure Nash equilibria in finite two-person non-zero-sum games
Wojciech Połowczuk ()
International Journal of Game Theory, 2003, vol. 32, issue 2, 229-240
Keywords: pure Nash equilibrium; finite strategy space; concave payoff functions (search for similar items in EconPapers)
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s001820300155 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:32:y:2003:i:2:p:229-240
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
DOI: 10.1007/s001820300155
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().